# SDR 2WAA201805181001

- Difficulty date: May 11, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug MD 83
- Aircraft serial: 53291
- Aircraft time: 56,180 hours, 37,084 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980002
- Part serial: 0996A
- Condition: Failed
- Location: Fuel Boost
- Part time: 3,439 hours, 1,409 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWD & AFT CENTER FUEL  BOOST PUMP CIRCUIT BREAKER TRIPPED DURING FLIGHT.  TROUBLESHOT THE FUEL PUMPS CONTINUITY AND RESISTANCE CHECKED UNSATISFACTORY IAW AMM 28-20-07.   REMOVED AND REPLACED THE FUEL BOOST PUMPS FWD AND AFT IAW AMM 28-20-07. OPS CHECKED NORMAL IAW AMM 28-20-07.
